# SDR CKSA99011

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK INSPECTION CARD 57-00-100, FOUND APPROX 4 INCH LONG CRACK AT RT NR 1 SLAT INNER SKIN FWD OF O/B TRACK.  CUT OUT DAMAGED AREA AS PER SRM 51-10-04 TO FACILITATE REPAIR REQUIREMENTS.  FABRICATE REPAIR DOUBLER, BACK DRILLED AND TRIMMED TO SHAPE REQUIRED AS PER LCP70461046B.  RE-PROTECTED SURFACE AREA OF FABRICATED REPAIR DOUBLER AS PER SRM 51-21-02.  INSTALLED REPAIR DOUBLER IN POSITION AS PER SRM 51-40-01.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 57-00-100, NON-ROUTINE WORK CARD NR 2014.
